# SDR IPXA11166092

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973100000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 161JF HAS DENTS AND IS PUNCTURED.     FABRICATED NEW BULK CARGO FLOOR PANEL 161JF IAW EO A300-5320-16407-E.
